Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the substitution problem for free groups


Author: Paul E. Schupp
Journal: Proc. Amer. Math. Soc. 23 (1969), 421-423
MSC: Primary 20.10
MathSciNet review: 0245657
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Gilbert Baumslag, W. W. Boone, and B. H. Neumann, Some unsolvable problems about elements and subgroups of groups, Math. Scand. 7 (1959), 191–201. MR 0163948
  • [2] W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory, Interscience, New York, 1966.
  • [3] J. H. C. Whitehead, On equivalent sets of elements in a free group, Proc. London Math Soc. 41 (1936), 48-56.
  • [4] N. J. Wicks, Commutators in free products, J. London Math. Soc. 37 (1962), 433–444. MR 0142610

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245657-6
Article copyright: © Copyright 1969 American Mathematical Society